×

Found 71 Documents (Results 1–71)

100
MathJax

Dispersive asymptotics for linear and integrable equations by the \(\overline{\partial}\) steepest descent method. (English) Zbl 1441.35047

Miller, Peter D. (ed.) et al., Nonlinear dispersive partial differential equations and inverse scattering. Papers from the focus program on “Nonlinear Dispersive Partial Differential Equations and Inverse Scattering”, Fields Institute, July 31 – August 18, 2017. New York, NY: Springer; Toronto, ON: The Fields Institute for Research in Mathematical Scienes. Fields Inst. Commun. 83, 253-291 (2019).
MSC:  35B40 35Q15 35Q55
PDF BibTeX XML Cite
Full Text: DOI arXiv

Benjamin-Ono and intermediate long wave equations: modeling, IST and PDE. (English) Zbl 1442.35355

Miller, Peter D. (ed.) et al., Nonlinear dispersive partial differential equations and inverse scattering. Papers from the focus program on “Nonlinear Dispersive Partial Differential Equations and Inverse Scattering”, Fields Institute, July 31 – August 18, 2017. New York, NY: Springer; Toronto, ON: The Fields Institute for Research in Mathematical Scienes. Fields Inst. Commun. 83, 95-160 (2019).
MSC:  35Q35 76B15 37K15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. (English. Russian original) Zbl 1311.35174

St. Petersbg. Math. J. 25, No. 2, 205-222 (2014); translation from Algebra Anal. 25, No. 2, 75-100 (2013).
PDF BibTeX XML Cite
Full Text: DOI

On the Riemann-Hilbert approach to asymptotic analysis of the correlation functions of the quantum nonlinear Schrödinger equation: Interacting fermion case. (English. Russian original) Zbl 0991.81016

Theor. Math. Phys. 119, No. 2, 541-593 (1999); translation from Teor. Mat. Fiz. 119, No. 2, 179-248 (1999).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software